Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Hair drops from my head, kindly suggest

I ve been facing hair drops from my head from recent days though I have not changed any of my routines and Am 24yrs. What do I do Doc?
Asked On : Thu, 30 Dec 2010
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to health care magic forum,
usual causes of hair loss are hormonal,familial,thyroid problem,stress,deficiencies etc.Start using MINTOP 5% TOPICALLY ON SCALP TWICE A DAY.You can also take tab finax (1mg) or propecia daily for 3 months .Take keraglo tab daily which helps to make hair thick.Let me know how you feel after say 3 months.
Answered: Sun, 2 Jan 2011
I find this answer helpful
  User's Response
Hair fall is a very common problem. First rule out dandruff & if present, use an anti-dandruff shampoo e.g. Nizral. II improve your dietary status. Get your Hb checked, & stop if you are dieting. Expect an improvement in 3-4 weeks.
Answered: Fri, 31 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor